Open Access
Translator Disclaimer
June, 1989 Note on some $\phi_p$-Optimal Designs for Polynomial Regression
W. J. Studden
Ann. Statist. 17(2): 618-623 (June, 1989). DOI: 10.1214/aos/1176347129

Abstract

In a recent paper of Gaffke an example was given regarding the $\phi_p$-optimal designs for the highest two coefficients in a one dimensional polynomial regression. The purpose of this paper is to supply a direct proof of this result using the theory of canonical moments and orthogonal polynomials.

Citation

Download Citation

W. J. Studden. "Note on some $\phi_p$-Optimal Designs for Polynomial Regression." Ann. Statist. 17 (2) 618 - 623, June, 1989. https://doi.org/10.1214/aos/1176347129

Information

Published: June, 1989
First available in Project Euclid: 12 April 2007

zbMATH: 0675.62047
MathSciNet: MR994254
Digital Object Identifier: 10.1214/aos/1176347129

Subjects:
Primary: 62K05
Secondary: 49B40

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.17 • No. 2 • June, 1989
Back to Top